# SDR AALA201908199019

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 20,723 hours, 4,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BAT0000
- Part serial: 792336
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EMERGENCY POWER SUPPLY UNIT AT LOCATION 11WL BATTERY FAILED EPSU SYS TEST IN REFERENCE WITH  JOB CARD 26L00005062. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT  LOCATION 11WL IN REFERENCE WITH AMM 33-51-38, OPERATIONAL TEST PASSED.
